# SDR HEEA072569

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 10,605 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25490925
- Part serial: 331709
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTING PROBLEMS AND OSCILLATIONS ABOVE 80 PERCENT TORQUE. PERFORMED PRELIMINARY INSPECTION AND COULD NOT DUPLICATE PROBLEM.
